The minimal spanning tree and the upper box dimension

Gady Kozma, Zvi Lotker, Gideon Stupp

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We show that the α-weight of an MST over n points in a metric space with upper box dimension d has a bound independent of n if α > d and does not have one if α < d.

Original languageEnglish
Pages (from-to)1183-1187
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - 1 Apr 2006
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'The minimal spanning tree and the upper box dimension'. Together they form a unique fingerprint.

Cite this